MedElevator Войти в исследования
← Поиск публикаций

DOI 10.1002/ccr3.1217

Медицинская библиотека · Clinical case reports · 2017

Cefepime-induced neurotoxicity in a pediatric patient on chronic hemodialysis: a case report.

Guzman-Limon Monica, Amatya Subha, Samuels Joshua, Swinford Rita, Bhatnagar Sonal, Samuel Joyce

Клинический случайСтатьяПеревод пока не подготовлен

Аннотация

Impaired renal function increases the risk for cefepime-induced neurotoxicity. Symptoms include disorientation, myoclonus, status epilepticus, ataxia, gait disturbance, coma, and death. A high index of suspicion and early recognition of symptoms can minimize the risk of progression of symptoms to permanent neurologic impairment or death.

Для цитирования: Guzman-Limon Monica, Amatya Subha, Samuels Joshua, Swinford Rita, Bhatnagar Sonal, Samuel Joyce. Cefepime-induced neurotoxicity in a pediatric patient on chronic hemodialysis: a case report.. Clinical case reports. 2017. DOI: 10.1002/ccr3.1217.
Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.